Tohoku Mathematical Journal

On the law of the iterated logarithm for lacunary trigonometric series, II

Shigeru Takahashi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 27, Number 3 (1975), 391-403.

Dates
First available in Project Euclid: 20 February 2008

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1203529250

Digital Object Identifier
doi:10.2748/tmj/1203529250

Mathematical Reviews number (MathSciNet)
MR0440269

Zentralblatt MATH identifier
0315.40009

Subjects
Primary: 42A44
Secondary: 60F15: Strong theorems

Citation

Takahashi, Shigeru. On the law of the iterated logarithm for lacunary trigonometric series, II. Tohoku Math. J. (2) 27 (1975), no. 3, 391--403. doi:10.2748/tmj/1203529250. https://projecteuclid.org/euclid.tmj/1203529250


Export citation

References

  • [1] A. RENYI, Probability Theory, Akad. Kiado, Budapest (1970).
  • [2] P. Rvsz, The law of the iterated logarithm for multiplicative systems, Indiana Univ Math. J., 21 (1972), 557-564.
  • [3] S. M. SADIKOVA, On two dimensional analogue of an inequality of Essen with appli cations to the central limit theorem, Theory of Prob. and its Appl. 11 (1966), 325-335.
  • [4] S. TAKAHASHI, On the law of the iterated logarithm for lacunary trigonometric series, Thoku Math. J., 24 (1972), 319-329.
  • [5] M. WEISS, The law of the iterated logarithm for lacunary trigonometric series, Trans Amer. Math. Soc., 91 (1959), 448-469.

See also

  • Original Paper: Shigeru Takahashi. On the law of the iterated logarithm for lacunary trigonometric series. Tohoku Math. J., Volume 24, Number 2 (1972), pp. 319-329.